Question by  chris70 (301)

Do blood thinners cause erectile dysfunction?


Answer by  worker2746 (2434)

They do and can cause erectile issues as they are thinning out your blood, thus lowering your blood pressure. You should talk with your doctor if you experience any of these issues.

posted by Anonymous
I am taking Rivarobaxan and have taken Warfarin in the past, both have cause erections, mostly during the night, but daytime too.  add a comment

Answer by  flamiss22 (5081)

Any prescribed medication can cause another drug to have unintened side effects. So yes it is possible so tell your doctor as he may have to change your dosage.


Answer by  Tracipoo (1329)

Yes, blood thinners can cause erectile dysfunction. I don't think it does in every man but there is alot on the Levitra and Viagara websites about the causes and cures of erectile dysfunction.


Answer by  Mrscmrn (1449)

There is not many studies about anticoagulants and ED. However, usually the underlying reason anticoagulants are needed can be a cause of ED such as heart disease and strokes.


Answer by  Anonymous

I have been taking blood thinners for a year and now my male enhancement pill is not working at all.

You have 50 words left!